# SDR SWIA202155373

- Difficulty date: January 9, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 35,170 hours, 22,205 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Exhaust Duct
- Condition: Contaminated
- Location: Apu
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, A PUNGENT SMELL/FUME FILLED THE CABIN. ON ENGINE BLEEDS, A/C WAS A FFOD, APPROX 4MIN HAD ELAPSED AFTER ENGINE START AND BEFORE TAKEOFF, NEGATIVE DEICE/ANTI ICE WAS APPLIED. SMELL PERSISTED FOR APPROX 10MINUTES DURING WHICH TIME MULTIPLE CREW MEMBERS EXPERIENCED DRY EYES AND SORE THROAT WHICH WAS NOT APPARENT EARLIER. WHILE AT GATE AND AFTER LANDING ON APU BLEED SOURCE SMELL WAS NOT APPARENT.   FLIGHT 3868,  REFERENCE AML 557663,  REFERENCE AML 557664.   REFERENCE AML 557830 COMPLIED WITH SL-21-028 ALL BLOCK DIAGRAMS.  ARRIVED AT THE AIRCRAFT & COULD SMELL A BURNT OIL ODOR.  RAN ALL THREE ENGINES FOR A TOTAL OF THREE HOURS ON EACH. UPON INVESTIGATION OF APU WE FOUND DE-ICING FLUID IN THE EXHAUST, NO NOTABLE OIL LOSS ON APU. WE CHANGED THE LEFT RECIRC. FAN FILTER AND THE DISPLAY COOL FILTER IN THE FLIGHT DECK. REF. USED SL-21-28/ FIM 21-21-00/ FIM 21-22-00/ AMM 71-00-00
